# SDR A6WA201441328

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3103023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 HAS CORROSION AROUND NUTPLATES AT FS 621 THRU 559+112.  REMOVED CORRODED BEAM CAP & INSTALLED NEW SERVICEABLE FLOOR BEAM IAW REO 601R-53-61-3778 REV A.
